# SDR JJBA20221017011

- Difficulty date: October 5, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N16170
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500850
- Aircraft time: 37,559 hours, 25,546 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE BELOW FO'S WINDSHIELD. PERFORMED BIRD STRIKE INSPECTION. FOUND EVIDENCE OF DAMAGE. PERFORMED DVI OF THE SURROUNDING STRUCTURE OF THE DAMAGE. DENT IS FREE OF CRACKS AND NO FURTHER DAMAGE NOTED. REMOVED PAINT AND STARTED REMOVAL OF FASTENERS ON SKIN PANEL JUST BELOW LT AND RT WINDSHIELDS. FWD FUSELAGE 1 & 2 REMOVED SKIN PANEL FWD OF WINDSHIELDS. COMPLETED SKIN PANEL INSTALLATION FWD OF WINDSHIELDS. PRESSURIZED AC. LEAK CHECK SAT. NO FURTHER ACTIONS REQUIRED.
